# SDR SWAA2022121280437

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 51,924 hours, 31,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE; LH OVERWING EXIT SIGNS INOP. / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK ON LH SIDE; FWD OF OVERWING EXIT DOOR IN REFERENCE WITH AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
